Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
125 Doctors are Online

Child having continuous stomach pains, green stools, runny nose, tiredness. What can be done for relief?

my 3 year old has had stomach pains for about 5 days now. i took her to the hospital the other night and they said they think she was constipated. she wont eat or drink and the past 2 days she has had green poop. what else could be wrong with her. she has had no fever . she has a runny nose and is tired but even with all the sleep she gets it doesnt seem to be helping her get any better with her stomanc
Asked On : Thu, 20 Sep 2012
Answers:  1 Views:  367
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Pediatrician 's  Response
welcome to hcm
thanks for the query
causes of green stool may be due to diarrhea,malabsorption, celiac disease, ulcerative colitis and crohn's disease and some medications like antibiotics and NSAIDS
so consult your doctor about all these possible causes.
for runny nose you can take anti-histaminics.
put nasovion nasal drop in each nostril
hope this information will be helpful to you
take care

Answered: Thu, 20 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor